Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A single minimal complement for the c.e. degrees


Author: Andrew E. M. Lewis
Journal: Trans. Amer. Math. Soc. 359 (2007), 5817-5865
MSC (2000): Primary 03D28
Published electronically: June 26, 2007
MathSciNet review: 2336307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a minimal (Turing) degree $ b<0' $ such that for all non-zero c.e. degrees $ a $, $ 0'=a\vee b $. Since $ b$ is minimal this means that $ b $ complements all c.e. degrees other than $ 0 $ and $ 0' $. Since every $ n $-c.e. degree bounds a non-zero c.e. degree, $ b $ complements every $ n $-c.e. degree other than $ 0 $ and $ 0' $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03D28

Retrieve articles in all journals with MSC (2000): 03D28


Additional Information

Andrew E. M. Lewis
Affiliation: Dipartimento di Scienze Matematiche ed Informatiche Roberto Magari, Università di Siena, 53100 Siena, Italy
Email: andy@aemlewis.co.uk, thelewisboy@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04331-0
PII: S 0002-9947(07)04331-0
Received by editor(s): August 15, 2002
Received by editor(s) in revised form: July 22, 2005
Published electronically: June 26, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.